# SDR 07FDEA00818

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,128 hours, 17,455 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OLD REPAIR ON CENTER WING FITTING C47, DEVIATION OF HOLE 1 AND 41 WITH SB 57-2047.  VERIFICATION OF REPAIR, PERFORMED IAW RAS 013464/014/2001 ISSUE "A" AND SIA-EN: 10EN-57-7681.
